# SDR 98ZZZX1398

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N313KA
- Make and model: Kaman K-1200
- Aircraft serial: 940019
- System (JASC): 7160 · Engine Air Intake System
- Part: Control Valve
- Part number: K983149001A
- Condition: Failed
- Location: Partical Sep
- Part time: 1,090 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTICAL SEPARATOR PURGE VALVE INOPERABLE.  INSTALLED NEW VALVE.
